# SDR AALA20070580

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 3075
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS ON LEFT SIDE SEAT ROWS 5 TO 7 INOPERATIVE.  REPLACED BATTERY PACK M379 FOR EMERGENCY LIGHTS ON LEFT SIDE SEAT ROWS 5 TO 7.  SYSTEM GROUND CHECKED NORMAL OPERATION.
